# SDR SWIA2020072751435

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR AFT FORMER FS347.25 P/N# 601R318034-3.   (C-CHECK) RO 7/23/2020    WHILE REMOVING CORROSION FOUND CRACK ON PASSENGER DOOR AFT FORMER FS347.25 AT POWER ASSIST MOTOR PULLEY BRACKET AREA. OUT OF LIMITS REF CRJ200 SRM AND REO. REMOVED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR AFT FORMER AT FS347.25 REF MHIRJ DRAWING, CRJ700 SRM. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD. .
